# SDR SWAA2013062717653

- Difficulty date: June 21, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 21,206 hours, 12,477 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Strip
- Part number: 6550821
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE PANEL NR 521ZB DELAMINATED EROSION STRIP.  REPAIRED STRIP IAW SRM.
